# SDR 95ZZZM664

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528PC
- Make and model: Boeing 727-82C
- Aircraft serial: 19597
- Engine: Pwa JT8D7B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436023
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ON TAKEOFF AT 300 FT AGL, THE NR 1 ENGINE SHUT DOWN.  FUEL FLOW WENT TO ZERO.  ACCOMPLISHED APPROPRIATE CHECK LISTS AND LANDED WITHOUT INCIDENT.  REPLACED FUEL CONTROL UNIT PER MM 73-21-1.  REPLACED ENGINE DRIVEN FUEL PUMP PER 73-11-1 AS PRECAUTION.  TRIMMED ENGINE PER MM 71-00-30.  ENGINE OPS CHECK OK.
